# SDR DATA200800011

- Difficulty date: December 24, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- Aircraft time: 28,189 hours, 36,616 cycles
- Engine: Pwa PT6A45R
- Engine time: 16,884 hours, 30,994 cycles
- Propeller: Hartzl HCB5MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A45R
- Part serial: PCE84060
- Condition: Fire
- Location: Zone 400
- Part time: 16,884 hours, 30,994 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PILOT REPORTS FLAME FROM ENGINE EXHAUST. NO FIRE WARNING OR DAMAGED NOTED ON ACFT. AIR TURNBACK TO DEPARTURE. ACFT LANDED WITHOUT INCIDENT.
